≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

antidepressant withdrawal info needed 7Withdrawal symptoms from antidepressant 2antidepressant withdrawals 3

 

The ABC Homeopathy Forum

Anti depressant withdrawal symptoms

For my headache, neurologyst suggested an antidepressant, a beta blocker. I was with these medicine for 9 months. As I didn't know, I stopped these medicines suddenly. Now I am suffering from:
1. Sleeplessness
2. Sad mind
3. Restless
4. Anxiety
I am not getting any happiness in mind.
Please help me. 4 months have gone I am suffering.
I had tried: Ignatia 30, 200 Coffea 30, 200, Nux Vom 30, Sulphur 30, Passiflora Q. No relief.
[Edited by enmonju on 2022-04-13 13:39:32]
 
  enmonju on 2022-04-13
This is just a forum. Assume posts are not from medical professionals.
Start with Nux Vomica 200
Thrice a day for three days
Post after three days
 
Kaps 3 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.